The Diffusion Approximation of the Boltzmann Equation of Maxwellian Molecules

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)841-886
Number of pages46
JournalPublications of the Research Institute for Mathematical Sciences
Volume19
Issue number2
DOIs
Publication statusPublished - 1983
Externally publishedYes

Fingerprint

Diffusion Approximation
Boltzmann Equation
Molecules

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{0adf19d015d144f596a6e127dff0b223,
title = "The Diffusion Approximation of the Boltzmann Equation of Maxwellian Molecules",
author = "Tadahisa Funaki",
year = "1983",
doi = "10.2977/prims/1195182454",
language = "English",
volume = "19",
pages = "841--886",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "2",

}

TY - JOUR

T1 - The Diffusion Approximation of the Boltzmann Equation of Maxwellian Molecules

AU - Funaki, Tadahisa

PY - 1983

Y1 - 1983

UR - http://www.scopus.com/inward/record.url?scp=85008305061&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85008305061&partnerID=8YFLogxK

U2 - 10.2977/prims/1195182454

DO - 10.2977/prims/1195182454

M3 - Article

AN - SCOPUS:85008305061

VL - 19

SP - 841

EP - 886

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 2

ER -